# SDR UPS03840013

- Difficulty date: January 13, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 327
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS INOP ON PREFLIGHT.  C/BS OUT AND SWITCH IN OFF POSITION AFTER WEEKEND.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK OK.
